# SDR NSVA2011057

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 770 hours, 726 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO ORF DUE TO WX RADAR INOP DURING CRUISE.  PERFORMED OPERATIONAL TEST OF WX RADAR SYSTEM OPS CHECKED GOOD.
